# SDR KBMA88730

- Difficulty date: April 23, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Restrictor Valve
- Part number: 989806D524
- Condition: Missing
- Location: Engine
- Part time: 3,130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART MISSING FROM ENGINE.  NUT INSTALLED DURING OVERHAUL.  INSTALLED RESTRICTOR AS REQUIRED.
